# SDR 95ZZZX2721

- Difficulty date: May 3, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2072Q
- Make and model: Cessna 177RG
- Aircraft serial: 177RG0472
- System (JASC): 3233 · Landing Gear Actuator
- Part: Jam Nut
- Part number: AN3167R
- Condition: Loose
- Location: Mlg Actuator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING GEAR SWING, FOUND MAIN GEAR ACTUATOR JAM NUT LOOSE.  THIS IS THE 2ND CARDINAL RG FOUND THIS WAY.  FIRST CARDINAL, THE ROD END HAD ROTATED OUT OF PISTON ENOUGH TO CAUSE GEAR NOT TO LOCK DOWN.  THERE IS NO SAFETY ON JAM NUT TO PREVENT BACKING OFF OF ROD.  SUBMITTER RECOMMENDS CHECKING JAM NUT WHENEVER ACTUATOR IS ACCESSIBLE.
